# SDR ASAA2013050894716

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 36,734 hours, 14,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING GOUGED.  ACFT GROUNDED.   FOUND OUT OF LIMITS REF AMM 52-31-15-801,1,B,(1).   REMOVED HANDLE HOUSING, LOCATED AND DRILLED IN NEW HOUSING. INSTALLED HINGE DOOR ASSY TO NEW HOUSING WITH NEW SPRINGS REF EC NG-52EO-06500-2.   ACCOMPLISHED HFEC INSPECTION IAW  NDT PART 6-51-00-00, FIG 16,  NO CRACKS NOTED.  INSTALLED NEW HOUSING ASSY REF SRM 51-40-02.
